Journal article icon

Journal article

The largest prime factor of X-3+2

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/plms/82.3.554

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY More from this journal
Volume:
82
Issue:
3
Pages:
554-596
Publication date:
2001-05-01
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
Language:
English
Pubs id:
pubs:16650
UUID:
uuid:6277ce4a-0b9d-4d16-97fe-26dd39738519
Local pid:
pubs:16650
Source identifiers:
16650
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP